Blood Spots Often Come Out After Giving Up The Injection Birth Control?
good afternoon .. my name is puspa I want to ask .. r at first month 2 I took off the kb injection a month k.3 mid of my period I had a lot of cycles of 5 days and at the end of 3 months I had a little more only 3 days continued in month 4 I was menstruating on 1-4 but my menstrual flow is only a day, the rest flecked drah a little with brown, continued in May I had my period 3-8 my period was also a little a day the rest was just blood spots and brown spots I had to do what to do so that my menstrual cycle was smeared because the plan was going to promil child k.2 .. r n r nd and thank you😊
Hi Puspa .. Thank you for the question given.
Kb injection is a contraceptive tool that is widely used by women. Birth control injections contain the hormone progesterone (injection for 3 months) or the hormones progesterone and estrogen (injection for 1 month). The advantage of this contraceptive injection is that it is quite effective in preventing pregnancy, thickens the vaginal fluid so that it prevents sperm from reaching the egg. But there are some disadvantages of hormonal birth control including: headaches, weight gain, more sensitive breasts, and mood swings. In addition, it also takes time to return to fertility after this hormonal birth control release. Your body needs time to re-balance hormone levels in the body. It can take several months to a year, different for each person.
If you want to plan a pregnancy, there are several things you can do:
Take care of your health and your partner Adequate rest, eat nutritious food Avoid smoking and alcohol Have regular sexual intercourse every 2 to 3 days Avoid emotional stress Consumption of folic acid, vitamins C and E Consult your obstetrician about your pregnancy program and doctor can check to make sure you and your husband are healthy so that the pregnancy program can run well Hopefully useful